Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The role of ellipticity and normality assumptions in formulating live-boundary conditions in elasticity

Authors: P. Podio-Guidugli, G. Vergara-Caffarelli and E. G. Virga
Journal: Quart. Appl. Math. 44 (1987), 659-664
MSC: Primary 73C50; Secondary 73C35
DOI: https://doi.org/10.1090/qam/872818
MathSciNet review: 872818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. E. Gurtin and A. I. Murdoch, A continuum theory of elastic material surfaces, Arch. Rat. Mech. Anal. 57, 291-323 (1975) MR 0371223
  • [2] S. J. Spector, On uniqueness in finite elasticity with general loading, J. Elasticity 10, 145-161 (1980) MR 576164
  • [3] S. J. Spector, On uniqueness for the traction problem in finite elasticity, J. Elasticity 12, 367-383 (1982) MR 685512
  • [4] M. E. Gurtin, On the non-linear theory of elasticity, in Contemporary developments in continuum mechanics and partial differential equations (G. M. de La Penha and L. A. J. Medeiros, eds., pp. 237-253, North Holland, Amsterdam (1978) MR 519646
  • [5] G. Geymonat, Su alcuni problemi ai limiti per i sistemi lineari ellittici secondo Petrowskii, Matematiche 20, 211-253 (1965) MR 0201817
  • [6] G. Grubb, Weakly semibounded boundary problems and sesquilinear forms, Ann. Inst. Fourier Grenoble 23, 145-194 (1973) MR 0344669
  • [7] J. L. Lions and E. Magenes, Problèmes aux limites non homogènes, Dunod, Paris (1968)
  • [8] P. Podio-Guidugli, G. Vergara Caffarelli and E. G. Virga, Una formula di Green per il problema di carichi vivi dell'elastostatica linearizzata, Atti VII Congr. AIMETA, Trieste, vol. 2, pp. 1-10 (2-5 October 1984)
  • [9] P. Podio-Guidugli, G. Vergara Caffarelli and E. G. Virga, in preparation,
  • [10] M. E. Gurtin, The linear theory of elasticity, in Handbuch der physik, vol. VIa/2 (C. Truesdell, ed.). Springer, Berlin (1972)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C50, 73C35

Retrieve articles in all journals with MSC: 73C50, 73C35

Additional Information

DOI: https://doi.org/10.1090/qam/872818
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society